# SDR ABXA9800111

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042510
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 80,626 hours
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE DELAMINATED APPROXIMATELY 3 INCHES ON UPPER MID SURFACE AND 7 INCH CRACK THROUGH SKIN AT MID INBOARD LEADING EDGE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
